| Model Number |
VTICM5_12.6 (-9.5/4.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation.The lens was later exchanged for longer length lens and the problem was resolved.
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Manufacturer narrative:.Secondary surgical intervention to remove and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.(b)(4).